MathSciNet Relay Station
MathSciNet bibliographic data
MR1116536 (92e:49053) 49Q05 (35A15)
Fonseca, Irene The Wulff theorem revisited. Proc. Roy. Soc. London Ser. A 432 (1991), no. 1884, 125–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement